Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

What causes heaviness in stomach,weakness and tightness in breathing while climbing uphill?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2006
Answered : 1499 Questions
While walking up a small hill on way back from bank I experienced a heavy sensation in my stomach (kind of pulling effect), tightness of skin behind my knees, sensation in head and sensation of weakness ( kind of tightness in breathing). Blood pressure was a bit high but it is back to normal now. Do not smoke, not heavy drinker, slightly overweight, take regular exercise. My doctor has put me on asprin (nuprin 75mg) and ramilo2.5mg. but not able to be precise on cause. usual symptoms of heart attack or stroke not present- what do you think????
Posted Thu, 6 Feb 2014 in General Health
Answered by Dr. Albana Sejdini 1 hour later
Brief Answer: Possible transitory ischemia/heart attack/stroke.. Detailed Answer: Hi, The heavy sensation in your stomach and general sensation of weakness and tightness in breathing you experienced could be related to increased high blood pressure when climbing the hill. However, to rule out whether you had a transitory ischemia or any other heart problem (including attack or stroke), I suggest to consult your cardiologist and report to him/her this episode. If I was your caring doctor would ask to run : - EKG - cardiac Echo - Stress test - Holter monitoring in order to rule out heart problems and take proper measures in time. I advise to avoid exercise or other physical activity to avoid further episodes until you see your cardiologist. Keep monitoring your blood pressure and blood sugar, record the results and pass them to your doctor for further evaluation. Hope it helped! Dr.Alba Feel free to ask me other questions you might have!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor